# SDR AALA202112222128

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A300*
- Aircraft serial: 1492
- Aircraft time: 68,362 hours, 25,950 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULTY OPEN. WHEN USING MANUAL HANDLE TO OPEN, TOP DEAD BOLT DOES NOT WORK IN TAG AIR. DOOR WORKS OK ON GROUND. FOUND COVER TRIM PANEL LOOSED AT TOP LATCH POSITION, SECURED COVER TRIM PANEL AND CLEANED LUBE DOOR LATCHES MECHANISM AS REQUIRED. OPERATIONS CHECK NORMAL PER AMM 52-51-21.
